# SDR SWAA2025110530978

- Difficulty date: November 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 45,446 hours, 21,483 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP GAUGE DID NOT MATCH COMMANDED POSITION. FLAPS WOULD NOT RETRACT PAST FLAPS 2. PERFORMED FSEU BITE PER FIM 27-51 TASK 801; NO FAULTS NOTED. PERFORMED TRAILING EDGE FLAP SYSTEM OPS TEST PER AMM 27-51-00. ALL OPS NORMAL. A/C OK FOR SERVICE.
